Thread: Question
View Single Post
  #2  
Old August 7th, 2009, 09:59 PM
Dr Lee's Avatar
Dr Lee Dr Lee is offline
Senior Contributor - Expert
 
Join Date: Jun 2007
Location: Bay Area California
Posts: 1,058
I am a little unclear on when or if the medication was increased. Also which medication? Phenobarbitol?

Either way, three seizures in such a short period of time is a concern. Unless the pet is being exposed to an actual toxin, then the seizures are not being controlled with the current medication regimen. As seizures beget seizures, it is important that the medication be adjusted. Whether this entails the pet having an increase in the current medication or having a second medication added - will depend likely upon a blood test and your vet's judgement.

I hope this helps.
__________________
Christopher A. Lee, D.V.M., C.V.L.S.
Promoting surgical options and pet comfort through the use of lasers.
www.acerlux.com
Reply With Quote